MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MK TOTAL KNEE PACK

Medline Industries, LP MEDLINE; DBD-MK TOTAL KNEE PACK
Catalog Number DYNJ60162C
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the light handle covers are very loose to the point the tech feels they may fall off during a case.".
 
Additional Manufacturer Narrative
It was reported that the light handle covers loose; the customer email stated they appear to be much more slippery than they used to be and there were concerns of contamination as they slip off easily when using them and may slip off on their own.No sample or photo was received for the investigation; finished good production records were reviewed and there are no "light handle covers" that were picked or placed in this pack, and the finished good pack build was reviewed and there are no "light handle covers" in the bill of materials.Based on the review of the details provided for the complaint investigation, that the product failed to meet specifications; the cause code was adjusted to unconfirmed defect with item not in kit bom.Complaints are monitored via the trend analysis procedure, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MK TOTAL KNEE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50820062
Report Number1417592-2026-44854
Device Sequence Number15991929
Product Code OJH
UDI-Device Identifier40195327020805
UDI-Public40195327020805
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ60162C
Device Lot Number22KBD071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown